# SDR HEEA0013993

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Pinion
- Part number: 206040440103
- Condition: Defective
- Location: T/R Gr Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SILVER COATING FLAKING FROM GEAR TOOTH.
